Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 33, NWS Louisville, KY

April 2, 2006Green County, Taylor County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 10:07 PM CDT for Green County, Taylor County, Kentucky. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 10:07 PM CDT (03:07 UTC)
Expired
Apr 2, 2006, 10:30 PM CDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Green County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 10:08 PM CDTTSTM WND GST 605 W Saloma, KY
Apr 2, 10:10 PM CDTTSTM WND DMGAllendale, KYSEVERAL REPORTS OF POWER OUTAGES NEAR ALLENDALE FROM MOST RECENT STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 8:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 030307
TORLMK
KYC087-217-030330-
/O.NEW.KLMK.TO.W.0033.060403T0307Z-060403T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1107 PM EDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL KENTUCKY
  TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 1130 PM EDT(1030 PM CDT)

* AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
  CAMPBELLSVILLE...OR ABOUT 55 MILES NORTHEAST OF BOWLING GREEN...
  MOVING EAST AT 60 MPH.

* THE TORNADO IS WILL BE NEAR...
  CAMPBELLSVILLE BY 1115 PM EDT

THIS REPLACES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM WARNING.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 75 
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3744 8565 3725 8568 3727 8522 3742 8512

$$
CS
1 follow-up statement
000 
WWUS53 KLMK 030330
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 PM EDT SUN APR 2 2006

KYC087-217-030340-
/O.EXP.KLMK.TO.W.0033.000000T0000Z-060403T0330Z/
TAYLOR KY-GREEN KY-
1130 PM EDT SUN APR 2 2006

...THE TORNADO WARNING FOR NORTHERN GREEN AND TAYLOR COUNTIES EXPIRES
AT 1130 PM EDT (1030 PM CDT)...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING 
(300 AM CDT MONDAY MORNING) FOR SOUTH CENTRAL INDIANA AND EASTERN 
KENTUCKY.

LAT...LON 3744 8565 3725 8568 3727 8522 3742 8512

$$

AL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 8:45 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 2, 8:45 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EDT SUN APR 2 2006

.EVENING UPDATE:...
WILL UPDATE TO ADD TORNADO WATCH FOR ECENTRL KY.

PREVIOUS DISCUSSION BELOW:

.SHORT TERM (TONIGHT AND MONDAY)...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF
FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT
ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE
NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM
FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH
INTO CENTRAL INDIANA BY LATE AFTERNOON.

COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND
STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED
IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF
MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST
THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM
TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS
UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO
CENTRAL KENTUCKY.

UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A
STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO
AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES
TONIGHT.

ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE
WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH
COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR
SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF
OF THE FORECAST AREA.

TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH
READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE
COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT
LEX. WILL GO WITH A BLEND.

SCHOLZ

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...

MONDAY NIGHT THROUGH WEDNESDAY...

FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE
WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH.
AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM
THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY
AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY
AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL
GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS
COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT
POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN
INDIANA.

READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE
UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW
DEGREES WARMER.

WEDNESDAY NIGHT THROUGH SUNDAY...

MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER
LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE
ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT
THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF
THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH
OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE
THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED
THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A
WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL
REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD
FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP
MOST OF SATURDAY AND SUNDAY DRY.

AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO
ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND
CANADIAN MODELS VERIFY.  --JA

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 2, 2:40 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT SUN APR 2 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-030830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA
THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND
THUNDERSTORMS.  SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING
HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND
LOCALLY HEAVY RAINS.

TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD
FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD
INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A
SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE
BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE
BETWEEN 11 PM AND 4 AM EDT.

THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS
THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT
BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY
INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS
THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY
TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR
WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION.

JA

In the hours before

Local storm report, Apr 2, 9:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1045 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     LEWISBURG               36.99N 86.95W
04/02/2006                   LOGAN              KY   EMERGENCY MNGR

            STRUCTURE DAMAGE AT KINGPORT AVE.

&&

CALLAHAN
Local storm report, Apr 2, 9:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1052 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     CORYDON                 38.21N 86.13W
04/02/2006                   HARRISON           IN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. I-64 CLOSED DUE TO POWER
            LINES BETWEEN LEAVENWORTH AND CORYDON. IN 62 CLOSED 1/2
            MILE EAST OF CORYDON DUE TO TREES. WAL-MART ROOF DAMAGE
            IN TOWN.

&&

CALLAHAN
Local storm report, Apr 2, 9:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1054 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND GST     GEORGETOWN              38.21N 84.55W
04/02/2006  E70 MPH          SCOTT              KY   TRAINED SPOTTER

&&

CALLAHAN
Local storm report, Apr 2, 9:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND DMG     BEDFORD                 38.59N 85.32W
04/02/2006                   TRIMBLE            KY   EMERGENCY MNGR

            SECOND HAND REPORT OF POWER OUT ACROSS MUCH OF TRIMBLE
            COUNTY.

&&

JDENMA
Local storm report, Apr 2, 9:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1058 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             LOUISVILLE              38.22N 85.74W
04/02/2006  U1.00 INCH       JEFFERSON          KY   TRAINED SPOTTER

            HAIL BROKE WINDOWS ALONG BARDSTOWN ROAD IN BUECHEL AREA.

&&

CALLAHAN
Local storm report, Apr 2, 10:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     OXFORD                  38.27N 84.53W
04/02/2006  M53 MPH          SCOTT              KY   TRAINED SPOTTER

            53 MPH WIND GUST MEASURED AT EXIT 53 OFF INTERSTATE 75

&&

JDENMA

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:47 PM CDTSevere Thunderstorm WarningLMKHancock28 min
Apr 2, 7:58 PM CDTTornado WarningLMKButler, Ohio47 min
Apr 2, 8:02 PM CDTSevere Thunderstorm WarningLMKLogan28 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade48 min
Apr 2, 8:29 PM CDTTornado WarningLMKGrayson46 min
Apr 2, 8:32 PM CDTSevere Thunderstorm WarningLMKJefferson43 min
Apr 2, 8:43 PM CDTTornado WarningLMKOhio17 min
Apr 2, 8:45 PM CDTSevere Thunderstorm WarningLMKOldham, Trimble45 min
Apr 2, 8:57 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade33 min
Apr 2, 9:01 PM CDTSevere Thunderstorm WarningLMKOhio14 min
Apr 2, 9:04 PM CDTTornado WarningLMKLogan41 min
Apr 2, 9:06 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer24 min
Apr 2, 9:10 PM CDTTornado WarningLMKJefferson, Shelby35 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningLMKButler33 min
Apr 2, 9:25 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer35 min
Apr 2, 9:27 PM CDTSevere Thunderstorm WarningLMKFranklin33 min
Apr 2, 9:28 PM CDTSevere Thunderstorm WarningLMKCasey21 min
Apr 2, 9:39 PM CDTSevere Thunderstorm WarningLMKLincoln36 min
Apr 2, 9:41 PM CDTSevere Thunderstorm WarningLMKScott, Woodford34 min
Apr 2, 9:44 PM CDTTornado WarningLMKLogan16 min
Apr 2, 9:49 PM CDTSevere Thunderstorm WarningLMKAnderson26 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler37 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKFayette32 min
Apr 2, 9:58 PM CDTTornado WarningLMKLogan31 min
Apr 2, 10:11 PM CDTSevere Thunderstorm WarningLMKMarion20 min
Apr 2, 10:17 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe43 min
Apr 2, 10:19 PM CDTSevere Thunderstorm WarningLMKCasey26 min
Apr 2, 10:21 PM CDTTornado WarningLMKWarren24 min
Apr 2, 10:32 PM CDTSevere Thunderstorm WarningLMKLincoln28 min
Apr 3, 12:32 AM CDTSevere Thunderstorm WarningLMKWarren13 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.